# SDR SWIA202161562

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECT CRACK IN THE STRINGER, STGR 9R, AT FS310 (MARKED AND FLAGGED).      (C-CHECK RO 10/4/2021)    STRINGER 9R AT F.S.310.00 SPLICE REPAIRED PER REO 601R-53-21-3481 REV--, DATED 2021-09-09 AND DRAWING #601R31063 REV D. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD
